# SDR AALA20110311TUL02

- Difficulty date: February 23, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STATIONS 1600 TO 1620.  REPLACED INTERCOSTAL PER SRM 53-60-04-2R.
